# SDR QXEA2025041000112

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 17,225 hours, 11,736 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 2106. BOTH CONTROL COLUMNS MOVED STIFFLY WITH AP ENGAGED AND SOMETIMES DURING MANUEL FLIGHT. PITCH MOVEMENTS HAPPENED IN NOTCHES RATHER THAN SMOOTH UP AND DOWN MOTIONS. REMOVED FROM SERVICE. INTERROGATED CMC FOR FAULT CODES, NO FAULT CODES PRESENT. PERFORMED GVI OF CONTROL COLUMN NO DEFECTS NOTED. PERFORMED CLEANING OF CONTROL COLUMN POSTION SENSORS REF. MCN E270006 ISSUE NO. 01. CONTROL COLUMN MOVES SMOOTH.  COMPELTED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED PER GPM 9.2.5 (FOMC). RETURNED TO SERVICE. NO PARTS REPLACED.
